Semipositone Fractional Boundary Value Problems with n Point Fractional Integral Boundary Conditions
Articles > Article · 2022
Authors: Fulya YÖRÜK DEREN
Miskolc Mathematical Notes, Journal Indexed in SCI Expanded, International, WoS, 2022, vol 23, pp 93-93
Summary
In this paper, we obtain the existence of positive solutions for the semipositone fractional boundary value problem with n point fractional integral boundary conditions.The existence of positive solutions is established using the five functionals fixed point theorem.An example is given to ratify that our main result is theoretically feasible.